I am 32 and I noticed several years ago my skin started going crazy! Now my entire forehead is covered in white acne bumps. My skin just doesn't seem to exfoliate itself or something. Just wondering if this could be related to the vicodin use. Maybe it interfers with hormones or something which causes skin problems?
In my experience with opiates, I think its because we tend to touch our faces alot. Rubbing, itching, and sweating. That may be why you've been breaking out so much. I dont think its the opiate, ( I mean whats in it.)
I broke out a lot too. I attributed it to the opiate "itch" that I looked for. Geez, why on earth does itching feel so good? Anyway, the itching made me scratch, rub, touch my face more often. Thus the increase in oil on my face, thus the increase in acne. This is just my reasoning. There may be a chemical cause, too.
First of all you have to remember that suboxon is opiate. Opiate slows your oxygen exchange in your tissue and lungs. What happens with your oxygen is not so important but CO2 that must be removed from blood by your lungs is accumulating . Less normal breathing more CO2 in your tissue. What C02 does to your body ? C02 makes your body ACIDIC because your body wants to fight off the excess CO2. Than, it close many systems that are responsible for normal functions of your body. This mostly happens after
first dose and it continuous all the way throught yours addiction.Why you have acne after taking suboxone ? Because your system wants to fight this state of no equilibrium and it shows on your face as acne or others may have internal complications without acne. When you go to detox you fill very bad, you can't breath and you don t even know about it because you fill sick and you never had any idea how human body work. Patients with opiates problems need supplemental oxygenetion not drugs that make them even more sick. Gess way you stop pee and you have constipation when you take suboxone? Because your body mostly stops digestion and it starts to digest extra CO2 from your tissues, also fight to get your system to normal state. When you start detox your body is coming to normal state and it hurts because once one clock now 75 clock in one body that must start working together again.
I need to add that suboxone must be used to take you for addiction painlessly during 30 days maximum. From 8mg to 0.5mg no more than 30 days. If you have new suboxone as FILM than you can cut little bits or if you have 8 mg tablets than powder them with spon and divide it like you divide lines of speed or coke. I know it takes time to do it but hey it is your life not mine. If you want to have great life fullfilled with great emotions you have to make a deal with your self and make PLAN to SUCCESS not to ruin it. It is all in your brain. If you will let addiction to make out of you slave than go one with your doctor opinion but if you want to be a master than you have to say Stop to those who wants your suffering. When you will start think like this than you have to find something like sport or video games or hardcore sex or jumping from stairs. You have to pick, if not you will come back to your little shitie life and don't say that it was great because you ****** everyone you could in every way you would.
One more thing and Im gone . Stop thinking that something or someone will help you with your problem . Start to think that you and your brain are alone and only way out of this mess is to be as clean as possible. Healthy people will make money out of you because first you buy drugs than suboxone than detox than whatever it takes to make you sick again. You and your brain must work together not separately. Your body as animal body crave those stimulanting brain toxins but say no and go the other way.Taking opiate is only like traveling by yourself because you think that you there but you not. You just watch everything passing you by . Don't do subs or oxys than you will have clear face and mind.
You have great wisdom. I think I am addicted. Ok I know. I want to stop but I don't know how I will live without the pills. I can live with the physical pain but not the emotional pain. Being alone with myself is not tolerable.
I asked God to help me. Thanks for your honesty. You helped me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.